| Model Number |
H7493926024270 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.75 x 24 synergy ii drug-eluting stent was inserted over a non-bsc guide wire into the guide catheter.There was a secondary non-bsc guide wire already placed in the guide catheter and during advancing of the device, there was some resistance and the stent was deformed.The procedure was completed with another stent.No patient complications were reported.